An averaged description of an elastic medium with a large number of small absolutely solid inclusions
Doklady Akademii Nauk, Tome 268 (1983) no. 2, pp. 317-320
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1983_268_2_a13,
author = {L. V. Berlyand and A. D. Okhotsimskii},
title = {An averaged description of an elastic medium with a large number of small absolutely solid inclusions},
journal = {Doklady Akademii Nauk},
pages = {317--320},
year = {1983},
volume = {268},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1983_268_2_a13/}
}
TY - JOUR AU - L. V. Berlyand AU - A. D. Okhotsimskii TI - An averaged description of an elastic medium with a large number of small absolutely solid inclusions JO - Doklady Akademii Nauk PY - 1983 SP - 317 EP - 320 VL - 268 IS - 2 UR - http://geodesic.mathdoc.fr/item/DAN_1983_268_2_a13/ LA - ru ID - DAN_1983_268_2_a13 ER -
%0 Journal Article %A L. V. Berlyand %A A. D. Okhotsimskii %T An averaged description of an elastic medium with a large number of small absolutely solid inclusions %J Doklady Akademii Nauk %D 1983 %P 317-320 %V 268 %N 2 %U http://geodesic.mathdoc.fr/item/DAN_1983_268_2_a13/ %G ru %F DAN_1983_268_2_a13
L. V. Berlyand; A. D. Okhotsimskii. An averaged description of an elastic medium with a large number of small absolutely solid inclusions. Doklady Akademii Nauk, Tome 268 (1983) no. 2, pp. 317-320. http://geodesic.mathdoc.fr/item/DAN_1983_268_2_a13/